# SDR DALA2024102810431

- Difficulty date: October 24, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N114DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50033
- Aircraft time: 12,547 hours, 5,734 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE BOX DOUBLER HAS MULTIPLE AREAS OF CORROSION AT I/B FWD CORNER. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0516:5300-2019/005 00469 COMPLIED WITH ER/A 598701-14 REV B PRI REV 0, REV 1, REV 2 AND FINAL ER/A 598701-14AD REV C SECTION III: TIME LIMITED REPAIR 2. MATERIAL REMOVED AND REMAINING THICKNESS IS NOT REQUIRED DUE TO WASTE BOX DOUBLER REPLACEMENT. (LP# 0624645)
